I have been on Erythromycin of late to get rid of a tooth infection. Normally I'm on a High fiber diet to control colesterol and to keep me regular and pass softer stools. This has not been any problem but today I noticed large amounts of dark brown mucus in my Stools which I have not ever seen before. Stool color is a light brown and firm but soft.
My question is could this be related to the Erythromycin or is it something else that I should be concerned about?
I have a day and a half of this Antibiotic left and it does mess up my stomach unless I eat something with it.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.